Un formalisme pour les estimations de type Kružkov pour les lois de conservation scalaires
Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 18, 12 p.

On montre comment le formalisme introduit récemment par l’auteur et Benoît Perthame permet de justifier la plupart des estimations d’erreurs pour des solutions approchées d’une loi de conservation scalaire.

@article{SEDP_1996-1997____A18_0,
     author = {Bouchut, Fran\c cois},
     title = {Un formalisme pour les estimations de type Kru\v zkov pour les lois de conservation scalaires},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1996-1997},
     note = {talk:18},
     mrnumber = {1482824},
     zbl = {1069.35508},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1996-1997____A18_0}
}
Bouchut, François. Un formalisme pour les estimations de type Kružkov pour les lois de conservation scalaires. Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 18, 12 p. http://www.numdam.org/item/SEDP_1996-1997____A18_0/

[1] F. Bouchut, Ch. Bourdarias, B. Perthame, A MUSCL method satisfying all the numerical entropy inequalities, Math. Comp. 65 (1996), 1439-1461. | MR 1348038 | Zbl 0853.65091

[2] F. Bouchut, B. Perthame, Kružkov’s estimates for scalar conservation laws revisited, à paraî tre dans Trans. of the A.M.S. | Zbl 0955.65069

[3] Y. Brenier, Résolution d’équations d’évolution quasilinéaires en dimension N d’espace à l’aide d’équations linéaires en dimension N+1, J. Diff. Eq. 50 (1983), 375-390. | Zbl 0549.35055

[4] S. Champier, T. Gallouët, R. Herbin, Convergence of an upstream finite volume scheme for a nonlinear hyperbolic equation on a triangular mesh, Numer. Math. 66 (1993), 139-157. | MR 1245008 | Zbl 0801.65089

[5] B. Cockburn, F. Coquel, P. Le Floch, An error estimate for finite volume methods for multidimensional conservation laws, Math. Comp. 63 (1994), 77-103. | MR 1240657 | Zbl 0855.65103

[6] B. Cockburn, P.-A. Gremaud, A priori error estimates for numerical methods for scalar conservation laws. Part I : The general approach, Math. Comp. 65 (1996), 533-573. | MR 1333308 | Zbl 0848.65067

[7] B. Cockburn, P.-A. Gremaud, Error estimates for finite element methods for scalar conservation laws, SIAM J. Numer. Anal. 33 (1996), 522-554. | MR 1388487 | Zbl 0861.65077

[8] B. Cockburn, P.-A. Gremaud, A priori error estimates for numerical methods for scalar conservation laws. Part II : flux-splitting monotone schemes on irregular cartesian grids, prépublication. | Zbl 0866.65061

[9] R. Eymard, T. Gallouët, R. Herbin, The finite volume method, book to appear, « Handbook of Numerical Analysis », Ph. Ciarlet and J.L. Lions eds. | MR 1804748 | Zbl 0981.65095

[10] E. Godlewski, P.-A. Raviart, Hyperbolic systems of conservation laws, Coll. Math. et Appl., Ellipses, Paris (1991). | MR 1304494 | Zbl 0768.35059

[11] D. Hoff, The sharp form of Oleinik’s entropy condition in several space variables, Trans. of the A.M.S. 276 (1983), 707-714. | Zbl 0528.35062

[12] G. Jiang, C.-W. Shu, On a cell entropy inequality for discontinuous Galerkin methods, Math. Comp. 62 (1994), 531-538. | MR 1223232 | Zbl 0801.65098

[13] S.N. Kružkov, First order quasilinear equations in several independent variables, Math. USSR Sb. 10 (1970), 217-243. | Zbl 0215.16203

[14] N.N. Kuznetsov, Accuracy of some approximate methods for computing the weak solutions of a first-order quasi-linear equation, USSR Comp. Math. and Math. Phys. 16 (1976), 105-119. | Zbl 0381.35015

[15] P.D. Lax, Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math. 10 (1957), 537-566. | MR 93653 | Zbl 0081.08803

[16] B.J. Lucier, A moving mesh numerical method for hyperbolic conservation laws, Math. Comp. 46 (1986), 59-69. | MR 815831 | Zbl 0592.65062

[17] H. Nessyahu, E. Tadmor, T. Tassa, The convergence rate of Godunov type schemes, SIAM J. Num. Anal. 31 (1994), 1-16. | MR 1259963 | Zbl 0799.65096

[18] O.A. Oleinik, Discontinuous solutions of nonlinear differential equations, Amer. Math. Soc. Transl. (2) 26 (1963), 95-172. | MR 151737 | Zbl 0131.31803

[19] O.A. Oleinik, On the uniqueness and stability of the generalized solution of the Cauchy problem for a quasilinear equation, A.M.S. Transl. (2) 33 (1963), 285-290. | Zbl 0132.33303

[20] S. Osher, E. Tadmor, On the convergence of difference approximations to scalar conservation laws, Math. of Comp. 50 (1988), 19-51. | MR 917817 | Zbl 0637.65091

[21] B. Perthame, Convergence of N-schemes for linear advection equations, Trends in Applications of Mathematics to Mechanics, Pitman M SPAM77, New-York (1995). | MR 1475496 | Zbl 0861.76071

[22] R. Sanders, On convergence of monotone finite difference schemes with variable spatial differencing, Math. Comp. 40 (1983), 91-106. | MR 679435 | Zbl 0533.65061

[23] D. Serre, Systèmes de lois de conservation I et II, Diderot ed., Paris (1996). | MR 1459988

[24] J. Smoller, Shock waves and reaction-diffusion equations, Springer-Verlag, N.Y. (1983). | MR 688146 | Zbl 0807.35002

[25] A. Szepessy, Convergence of a shock-capturing streamline diffusion finite element method for scalar conservation laws in two space dimensions, Math. Comp. (1989), 527-545. | MR 979941 | Zbl 0679.65072

[26] E. Tadmor, Local error estimates for discontinuous solutions of nonlinear hyperbolic equations, SIAM J. Num. Anal. 28 (1991), 891-906. | MR 1111445 | Zbl 0732.65084

[27] T. Tang, Z.-H. Teng, The sharpness of Kuznetsov’s O(Δx) L 1 -error estimate for monotone difference schemes, Math. Comp. 64 (1995), 581-589. | Zbl 0845.65053

[28] J.-P. Vila, Convergence and error estimates in finite volume schemes for general multidimensional scalar conservation laws I. Explicite monotone schemes, Math. Modeling and Num. Anal. 28 (1994), 267-295. | Numdam | MR 1275345 | Zbl 0823.65087

[29] A.I. Vol’pert, The spaces BV and quasilinear equations, Math. USSR-Sbornik 2 (1967), 225-267. | Zbl 0168.07402